Mirapex withdrawal complete... now what?

So it's 1:48 in the morning in good old Maryland and I'm awake. The 2mg Neupro patch made me throw up so I went without a patch all day yesterday. I even sat on a very soft sofa holding my new granddaughter for 2 hours in the early afternoon and never felt a twinge. Of course I was very distracted just admiring how beautiful she is - strawberry blond with apple cheeks and a cute little heart shaped lip. She's our first - can you tell?

I picked up a multivitamin with iron and a manganese oxide supplement and took those. I know the taboo against Benedryl but I took one - probably a mistake. Restless legs kicked in a 9:30pm (which actually is a new late record for me - it's never waited that long so I guess that is good). One mg patch isn't working so added an oxycodone. Have taken two walks in the dark. Still awake. Not looking good for tomorrow and a 35 mile commute.

7 Replies

oldestnewest
  • I was just about to go to bed and saw your post. Benedryl hits me hard, way hard. No sleep after that. Plus I never have any luck with multivitamins containing iron. Has to be chelated iron (ie iron gluconate or iron biglysinate). Then I sleep like the dead. Can you put some music on and elevate the end of your bed with some bricks or telephone books so that legs are elevated? Now that your withdrawal is complete you are a pioneer...literally. Very few people have gone down that road. Blaze new trails. Do you have blackstrap molasses in the house? People swear by that one as well. Has a good amount of iron in it and probably enters bloodstream quickly. I saw someone on here fall asleep bent over an ottoman. Feeling lucky?

  • Hi sorry you having bad night. I am doing well with 1mg patch plus low dose painkiller plus a pregablin, Last night I also took iron gluconate and I always take magnesium as part of my routine. X

  • Why did you take benedryl? X

  • When I've had surgery in the past they have given me a Benedryl just to calm the jittery nerves. Unfortunately I forgot that was way back. As soon as the Benedryl wore off I was able to get some sleep. I'll be running on fumes today, but at least I'm functional... for a while.

  • Congratulations on your new granddaughter x

  • Thank you! She's a peach.

  • It's probably the oxycodone that is making you ill. It's known to do that unless

    you took it after you had a bad night and not before. So even with the Oxycodone

    you are having RLS symptoms? Ugh.. oxycodone is a very powerful pain reliever

    and it's effect is to be quite relaxed and laid back.. that bites that it's not helping.

    Benedryl might be overpowering the oxycodone but that's so unlikely. =/ Ugh..

    I hope that you get some good sleep when you finally lay down again.

You may also like...